Triple 1.5 Hour Races/Karting Clinics info on May 26, 2017 (857902) | MotorsportReg.com

This event is over! Can we show you some more events nearby?

Triple 1.5 Hour Races/Karting Clinics


ProCup Karting

Friday, May 26 — Saturday, May 27, 2017
Monticello Motor Club, Monticello, NY


Registration closed May 26, 2017 11:59 PM on May 26, 2017 11:59 PM EDT Registration ends May 26, 2017 11:59 PM on May 26, 2017 11:59 PM EDT Registration opens March 23, 2017 12:00 AM on March 23, 2017 12:00 AM EDT Registration runs from March 23, 2017 12:00 AM to May 26, 2017 11:59 PM

3 races - 2 Configurations at Exclusive Monticello Motor Club

 

Schedule

     

Practice

     

Friday, May 26, 2017

 4:00 PM - 6:00 PM     Paid Practice Sessions (10 minutes for $25.00)*
* open to school participants, registered drivers for that weekend, and past participants

Race Schools

     

Karting 101

Friday, May 26, 2017

$299/Single Entry
$249/Participant with 2+

10:00 AM         Race School registration Open
11:30 AM         Introductions and class room
12:00 AM         On Track Exercises (lead follow, sliding, side by side, full speed lapping with passing)
1:00 PM          Lunch (provided by Endurance Karting)
1:30 PM       Track Walk. Afternoon lapping sessions with instructor feedback.
2:00PM  On Track
3:15 PM       Fun Race among participants
3:30 PM         Closing Ceremony
*Lunch and water provided for race school participants

Karting Racing 201 - Experienced
Friday, May 26, 2017
$399/Single Entry
$349/participant with 2+
4 people per instructor

 Schedule
(2 Hours of seat time) Limited to 4 Participants per Instructor
11:30 PM         Advanced School Check-in Open
  1:00 PM         School Begins
                          Lead Follow and trackside Instruction 
4:00 PM Closing Ceremony
*Lunch and water provided for advanced school participants

1.5 Hours Races  
Early Registration
Friday, May 26, 2017

 

2:30 PM Early Registration Opens
4:00 PM Paid Practice Sessions (10mins for $25.00)
6:00 PM Closed

Saturday May 26, 2017
1.5 Hour Races

Pricing per Race:
$550/Team
$275/ Ind. on 2 man team
$183/ Ind. on a 3 man team

Pricing for All 3 Races
$1450/Team (10% Savings)
$725/ Ind. on 2 man team
$483/ Ind. on 3 man team
$363/ Ind. on 4 man team


Deposits are available and payment plans can be accommodated. 

 

Race 1
7:30 AM Registration and Equipment Rental
8:30 AM Drivers Meeting
9:00 AM Qualifying (20 Minutes)
9:25 AM Grid for Race Start
9:30 AM Green Flag, Standing Start
              During the Race: 5 pit stops required, no fuel stops
11:00 AM Checkered Flag
11:10 AM Awards Ceremony

Race 2:
9:45 AM Registration and Equipment Rental
11:20 AM Drivers Meeting
11:55 AM Qualifying (20 Minutes)
12:20 AM Grid for Race Start
12:30 AM Green Flag, Standing Start
                 During Race: 5 pit stops required, no fuel stops
2:00 PM Checkered Flag
2:05 PM Awards Ceremony

Race 3
12:45 PM Registration and Equipment Rental
2:15 PM Drivers Meeting
2:45 PM Qualifying (20 Minutes)
3:10 PM Grid for Race Start
3:30 PM Green Flag, Standing Start
              During the Race: 5 Pit Stops required, no fuel stops
5:00 PM Checkered Flag
5:05 PM Awards Ceremony 

Attendee List

View current entry list

Organizer

ProCup Karting
Contact Chris McCoy
Questions? Contact host
T-shirts for motorsport fans

Venue

Monticello Motor Club
Location Monticello, NY
Sticker Track Map OutlineBuy a track sticker
Video Watch a video (YouTube)
Add this event to your calendar:
Click to download this event to your Apple iCal calendar! Click to download this event to your Microsoft Outlook calendar! Click to download this event to your Sunbird or Mozilla calendar! Click to add this event to your Google Calendar! Click to download this event to your Yahoo Calendar!
 

ATTENTION! Your web browser is either very old or portions of MotorsportReg.com are being blocked. As a result, some things on this and other sites may be out of place or look broken. Before you try and register for events, learn how to correct it.